Posterior consistency of Gaussian process prior for nonparametric binary regression

Show full item record

Title: Posterior consistency of Gaussian process prior for nonparametric binary regression
Date: 2006
Citation: Ghosal, S. & Roy, A. (2006). Posterior consistency of Gaussian process prior for nonparametric binary regression. Annals of statistics, 34(5), 2413-2429.
URI: http://www.lib.ncsu.edu/resolver/1840.2/373


Files in this item

Files Size Format View
ghosal_2006_annals_of_statistics_2413.pdf 192.2Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record